# SDR SIMA0683

- Difficulty date: March 9, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N283AE
- Make and model: Saab 340B
- Aircraft serial: 340B283
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Condition: Vibration
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

BGR - FLT 9753 - CREW REPORTED VIBRATION IN FLIGHT AT 1396, 1270, AND 1230 PROPELLER RPM.  CREW COULD NOT TELL IF VIBRATION WAS FROM LEFT OR RIGHT ENGINE.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  MAINTENANCE PERFORMED AN INTENSIVE INSPECTION OF FUSELAGE AND PROPELLERS WITH NO DEFECTS NOTED.  AIRCRAFT WAS RELEASED FOR AN FUNCTIONAL CHECK FLIGHT.  AIRCRAFT PASSED FUNCTIONAL CHECK FLIGHT AND WAS RETURNED TO SERVICE.  (M)
